High Bilirubin

4 Replies Updated



Conversation Starter

sv Says:


My mom received 2 doses of kadcyla. However her bilirubin count shot up to 2.98 & is unable to continue the treatment. Can u help?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
David Says:

From what I've read, bilirubin is a yellowish pigment found in bile (a fluid made by the liver). Apparently, it is normal to have some bilirubin in your blood. However, normal levels are reportedly in the range of 0.3 to 1.9 mg/dL

The article below discusses various tests that are done to measure the amount of bilirubin in the blood (and what it means to have high levels of it): nlm.nih.gov/medlineplus/ency/article/003479.htm

In some patients, different types of cancer medication (such as kadcyla) could just end up doing more harm than good. So I would probably look at it as a good thing and not get discouraged by the discontinuation of the drug. You may however want to look into other forms of cancer treatment. There are many alternative options out there that have been successfully tried for their ability to cure cancer and not just "treat" it. Some keywords that may help you research more information on cancer cures are: raw vegan diet, vitamin C injections, baking soda, frankincense, alkaline water/foods, cannabis (CBD/THC), and many more!

I hope this info helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
name Says:

A wellknown side effect of kadcyla, nothing for concern. Your oncologist will probably reduce dosage or frequency of drug's administration when count is not in range. Kadcyla in many instances can be a very effective drug which reduced toxicity profile.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Sohail Says:
via mobile

Hi, my bilirubin level is always high, 8.83, for the last 5 yrs and I want to reduce my bilirubin level. Can u please suggest me best medicine?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Ahmed Says:
via mobile

Hi. I'm Ahmed. Although my bilirubin level (1.8) is more than the normal level, I'm not finding any problems in me. I feel like I'm okay but after repeated tests, still it shows that my bilirubin level is higher than normal. Please advise.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

liver issue - high bilirubin
I am 28 years old and for a long time i have had problems with my eye. It always looks yellow and my urine is yellow but...
Bilirubin results
Recent blood work reveal my bilirubin was off what does this mean? Results were low 0.2 Also absolute lymph was 4.20 hig... 1 reply
Bilirubin is low
Med for bilirubin that is low what causes this ## Hello, Mary! How are you? As reported by the NIH, low bilirubin may be... 1 reply
HIGH BLOOD PRESSURE SAVELLA
I JUST BEGAN THE NEW PRESCRIPTION DRUG FOR FIBROMYALGIA THIS WEEK CALLED SAVELLA IN PILL FORM. MY BLOOD PRESSURE HAS RIS... 52 replies
High Blood Pressure I Am On Pharmapress 20 Mg And Atenolol 50mg For My Bloodpressure Is It Ok Not To Take A Waterpill Now Ridac Watge Pill Dr Took Awa
My name Gloria. 75 years. Have High blood pressure For years prescribed Pharmapress 20 mg. Atenolol 50mg and Ridac water... 16 replies
high blood pressure meds and chantix
My dr just started me on chantix and high blood pressure meds started the high blood pressure medsimmediately and starte... 13 replies
high output heart rate
My brother has been told he has High Output Heart Rate. He now has a feeding tube and only weights 121 lbs. He is on oxy... 5 replies
High B.P. and Nebicard 5
I am 37 years old and i was taking Telvas 40 mg from last one year because of high B.P. Now for the last month i have be... 4 replies
high hemoglobin testopel
I have been happily receiving the benefits from TESTOPEL pellets implantation now for almost four (4) years. In the last... 4 replies
High blood pressure medicine
I am on the ciplavasc 5mg tablet for high blood pressure but this month they gave me Austell amlodipine... I'm scarr... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA